MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CADD-SOLIS VIP AMBULATORY INFUSION PUMP; PUMP, INFUSION

SMITHS MEDICAL ASD, INC. CADD-SOLIS VIP AMBULATORY INFUSION PUMP; PUMP, INFUSION
Model Number 2120
Medical Device Problem Codes Circuit Failure (1089); Failure to Infuse (2340)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One device was returned for analysis.Visual inspection showed the device was in good condition.The event history log cannot be downloaded due to error code 45639 occurring upon power up.There were no service history records for this device in the last 12 months.Functional testing revealed error code 45639 when turning on.The most likely cause of issue is due to the main board.The main board was replaced, and the device passed all functional tests after the repair.
 
Event or Problem Description
It was reported that the pump showed error code 41626.There was unknown patient involvement.No patient harm/adverse event was reported.

Brand Name
CADD-SOLIS VIP AMBULATORY INFUSION PUMP
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key20801270
Report Number3012307300-2024-14194
Device Sequence Number7895034
Product Code FRN
UDI-Device Identifier10610586042836
UDI-Public(01)10610586042836(11)220517
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K111275
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 11/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2120
Device Catalogue Number21-2120-0102-78
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/19/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2024
Initial Report FDA Received Date11/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/19/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown